MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number CC60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that after surgery, the patient went for the checkup and said that his vision was blurring out every 20 to 30 seconds, asked him to keep using the eye drops everything will clear up.Patient had a second independent exam and they said if your vision wasn't blurring in and out that would have 20/20, planned for lens replacement.There are two medical reports associated with this patient.This file belongs to left eye.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.The root cause could not be determined for the patient¿s fluctuating vision.The lens remains implanted.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The company monofocal non-toric lens, which corrects for one distance, near or far, as targeted by the surgeon.The reporter was the patient.The patient indicated they have astigmatism.The patient was informed that the company lens does not have a cylinder component and does not correct for astigmatism.The reporter provided follow up information that they spoke with the implanting facility.The reporter stated the nurse informed them that they were offered lenses that allow near and far vision.Due to cost constraints, the patient selected standard lenses.Surgeon office unwilling to consult further with the patient.Patent may have lenses exchanged after the first of the year.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20585534
Report Number1119421-2024-02139
Device Sequence Number8575537
Product Code HQL
UDI-Device Identifier00380652396776
UDI-Public(01)00380652396776(17)270422(11)230424(10)15639347
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number15639347
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date11/01/2024
Date Device Manufactured04/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale